RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Shannon Claude Elwood

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:612
Abstract pages:54
Full texts:29

http://www.mathnet.ru/eng/person123833
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1959
1. C. E. Shannon, “Certain results in coding theory for noisy channels”, Matematika, 3:2 (1959),  151–167  mathnet  mathscinet  zmath; Information and Control, 1 (1957), 6–25
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019